# SDR SWAA2025021094281

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 39,400 hours, 18,546 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON AFT STRUT FAIRING FWD SUPPORT IS CRACKED AT 2ND FROM UPPER FASTENER ON AIRCRAFT<[01] REMOVED AND REPLACED CRACK #1 ENGINE PYLON AFT STRUT FARING SUPPORT FITTING PER SRM 51-40-02.
